MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd F&P Neopuff; Infant Resuscitator

Fisher & Paykel Healthcare Ltd F&P Neopuff; Infant Resuscitator
Model Number RD900AEU
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in australia reported via a fisher & paykel healthcare (f&p) field representative that the peak inspiratory pressure knob of an rd900aeu neopuff infant resuscitator did not rotate during the biomed acceptance test.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in australia reported reported via a fisher & paykel healthcare (f&p) field representative that an rd900aeu neopuff infant resuscitator failed the acceptance test due to the the peak inspiratory pressure knob not rotating.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject device, rd900aeu neopuff infant resuscitator was returned to fisher & paykel healthcare (f&p) new zealand for evaluation.Our investigation is thus based on the evaluation of the returned device, information provided by the healthcare facility, and our knowledge of the product.Results: visual inspection and disassembly of the device were performed as part of the investigation.Upon detailed examination of the knob assembly, it was found that the knob threads and valve body threads were misaligned, preventing the rotation of the knob.Conclusion: based on the evaluation of the subject device, the reported fault was likely caused due to excess of glue applied during the manufacturing process.The neopuff is a portable, reusable device used to assist in the delivery of respiratory breaths to infants until adequate spontaneous breathing occurs.The neopuff user instructions state that the user should "check manometer reads zero with no gas flow" and check the pressure settings "prior to every use of the neopuff".Furthermore, the product technical manual also instructs to complete performance testing prior to first use of the device.

Brand Name
F&P Neopuff
Common Device Name
Infant Resuscitator
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key25250247
Report Number9611451-2026-01700
Device Sequence Number16088890
Product Code FMT
UDI-Device Identifier09420012410931
UDI-Public(01)09420012410931(10)2103861427(11)250715
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K971695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD900AEU
Device Catalogue NumberRD900AEU
Device Lot Number2103861427
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown